# SDR SWAA990434

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Part number: 6945143
- Condition: Cracked
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT CHECK, FOUND FWD ENTRY DOOR SLIDE PACK WINDOW CRACKED.  REPLACED WINDOW PER MM.
